Continued: "Pain in Left Lower Abdomen and Left Testicle after ALL Treatment"
************************Please Continue Reading my Situation from last Message here, as i got short of sapce due to 2000 character limit in last message!*************
But most lately, i mean since after thar, I have started feeling lot of sharp pain in the same lower left abdominal area, but pain now occurs quite deeper than the earlier muscular region there in abdomen now. And most of the time, this sharp pain seems to travel to my left testicle. It occurs occasionaly with a frequency of 4 to 6 times in 24 hours and remaining for about 10-20seconds at each occurence. Pain is so sharp that I wake up due to that if it occurs during the night time. And generally apart from that, I feel a discomfort feeling in my left testicle and chord connecting to it. I also feel kind of little pain in perinuem and penile region off and on but remember that I had a history of Peri Anal fistuela that was operated in 2000. Though it had healed from outside after giving lots of post surgical troubles yet i had feeling for discomfort for it till to date owing to it.
I get chemo shot for maintainance therapy after every 60 days. Last I had it on 12th Jan, 2009. Apart from that I am taking Purinethol tablets 150mg for ALL treatment that I have to stop now after 5 days of current usage owing to high ALT and nausea feeling. It happened in previous usages as well. My Nuetrophila, WBC, RBC and Platlets are normal by grace of God.
Please tell me what could be the cause. Is it relapse in testis or related chord? May it not be so, but it is then is it possible that it might not have been detected during Abdominal + testical ultrasound that was done 3 days ago? Please reply me about this. And also tell me if ultrasound could have not been enough to detect it, then what other detection methods can be used? Or otherwise what other things can cause such situations?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.